RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 9, Pages 36–42 (Mi ivm7126)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite-dimensional homogeneously simple algebras of associative type

N. A. Koreshkov

Chair of Algebra and Mathematical Logic, Kazan State University, Kazan, Russia

Abstract: In this paper we describe finite-dimensional homogeneously simple algebras of associative type whose 1-component is a full matrix algebra. In addition, we prove that a finite-dimensional division ring of associative type over an algebraically closed field is isomorphic to a group algebra.

Keywords: homogeneously simple algebra of associative type, division ring of associative type.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:9, 30–35

Bibliographic databases:

UDC: 512.554
Received: 12.11.2008

Citation: N. A. Koreshkov, “Finite-dimensional homogeneously simple algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 9, 36–42; Russian Math. (Iz. VUZ), 54:9 (2010), 30–35

Citation in format AMSBIB
\Bibitem{Kor10}
\by N.~A.~Koreshkov
\paper Finite-dimensional homogeneously simple algebras of associative type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 9
\pages 36--42
\mathnet{http://mi.mathnet.ru/ivm7126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2789305}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 9
\pages 30--35
\crossref{https://doi.org/10.3103/S1066369X10090033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649558709}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7126
  • http://mi.mathnet.ru/eng/ivm/y2010/i9/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Koreshkov, “Homogeneously simple associative algebras”, Russian Math. (Iz. VUZ), 55:5 (2011), 14–18  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:187
    Full text:26
    References:14
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019